RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 1, страницы 18–26 (Mi adm640)  

RESEARCH ARTICLE

Global outer connected domination number of a graph

Morteza Alishahia, Doost Ali Mojdehb

a Department of Mathematics, University of Tafresh, Tafresh, Iran
b Department of Mathematics, University of Mazandaran, Babolsar, Iran

Аннотация: For a given graph $G=(V,E)$, a dominating set $D \subseteq V(G)$ is said to be an outer connected dominating set if $D=V(G)$ or $G-D$ is connected. The outer connected domination number of a graph $G$, denoted by $\widetilde{\gamma}_c(G)$, is the cardinality of a minimum outer connected dominating set of $G$. A set $S \subseteq V(G)$ is said to be a global outer connected dominating set of a graph $G$ if $S$ is an outer connected dominating set of $G$ and $\overline G$. The global outer connected domination number of a graph $G$, denoted by $\widetilde{\gamma}_{gc}(G)$, is the cardinality of a minimum global outer connected dominating set of $G$. In this paper we obtain some bounds for outer connected domination numbers and global outer connected domination numbers of graphs. In particular, we show that for connected graph $G\ne K_1$, $ \max\{{n-\frac{m+1}{2}}, \frac{5n+2m-n^2-2}{4}\} \leq \widetilde{\gamma}_{gc}(G) \leq \min\{m(G),m(\overline G)\}$. Finally, under the conditions, we show the equality of global outer connected domination numbers and outer connected domination numbers for family of trees.

Ключевые слова: global domination, outer connected domination, global outer connected domination, trees.

Полный текст: PDF файл (340 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 05C69
Поступила в редакцию: 11.12.2015
Язык публикации: английский

Образец цитирования: Morteza Alishahi, Doost Ali Mojdeh, “Global outer connected domination number of a graph”, Algebra Discrete Math., 25:1 (2018), 18–26

Цитирование в формате AMSBIB
\RBibitem{AliMoj18}
\by Morteza Alishahi, Doost Ali Mojdeh
\paper Global outer connected domination number of a graph
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 18--26
\mathnet{http://mi.mathnet.ru/adm640}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm640
  • http://mi.mathnet.ru/rus/adm/v25/i1/p18

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:94
    Полный текст:16
    Литература:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020